Identities on the changhee numbers and apostol-type daehee polynomials


ŞİMŞEK Y.

Advanced Studies in Contemporary Mathematics (Kyungshang), vol.27, no.2, pp.199-212, 2017 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.23001/ascm2017.27.2.199
  • Journal Name: Advanced Studies in Contemporary Mathematics (Kyungshang)
  • Journal Indexes: Scopus, MathSciNet, zbMATH
  • Page Numbers: pp.199-212
  • Keywords: Apostol-bernoulli numbers and polynomials, Apostol-type daehee numbers, Array polynomials, Bernoulli numbers and polynomials, Changhee numbers and polynomials, Daehee numbers and polyno-mials, Functional equation, Generating function, Stirling numbers
  • Akdeniz University Affiliated: Yes

Abstract

© 2017 SAE International. All rights reserved.By using generating functions and p-adic integral methods, we study, survey, and investigate various properties of the special numbers and polynomials including the Bernoulli numbers and polynomials, the Euler numbers and polynomials, the Changhee numbers and polynomials, the Daehee numbers and polynomials, the Bernoulli numbers and polynomials of the second kind, the Stirling numbers, and the Catalan numbers. We define Apostol-type Daehee numbers and polynomials of higher order. We derive some properties, relations and identities on these numbers and polynomials. Finally, we give some applications of the p-adic Volkenborn integral including the special numbers and polynomials. We give some remarks and observations associated with the Bernoulli numbers, the Euler numbers, the Daehee numbers, and the Changhee numbers.